Ativan - Does anyone have the munchies after taking Ativan?
- 2 May 2017 by Aliciamarie27
- 16 May 2017
Alicia; Yes I guess this could be possible to get the munchies some, But this should wear off shortly after you have taken them for a few days.
I can see it from both points. It depends on why you are taking Ativan.
If it's to relax and feel better, munchies could fit in there nicely.
If it's to take the edge of stress and anger, you probably wouldn't have much of an appetite.
This is totally my guess !
- Ativan Information for Consumers
- Ativan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ativan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jan 2012 • 2 answers
Updated 24 Mar 2015 • 3 answers
Updated 24 Jun 2017 • 2 answers
Updated 26 Jan 2018 • 1 answer
Updated 20 Dec 2018 • 1 answer